# SDR DL72L002131

- Difficulty date: October 9, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE VERT STAB TENSION TIE PLATE AFT CTR ATTACH POINTS WERE CORRODED AROUND FACE AND IN BORES.  REMOVED CORR DYE PEN CK GOOD WITHIN LIMITS PER SRM 55-30-5D FIG 801D.  REAMED HOLES TO .691 TI REM CIRR BHEC INSP NO ITEMS OPENED HOLES TO .737 BFEC INSP NO ITEMS ROTO PEENED PER SRM 55-30-5.  TREATED AND PAINTED FAB BUSHINGS CAD PLATED BUSHINGS INSTL BUSHINGS WASHERS MANUF TREATED AND PAINTED CHAMFERED AND CAD PLATED WASHERS INSTALLED BOLTS AND WASHERS PER ERA 396341-14 10/24/00 745 AM.
